# SDR HALA0600384

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 7,461 hours, 18,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP MODERATE CORROSION 3 FT INBOARDD OF OVERWING FUEL CAP APPROX 2 X .75 INCHES.  REMOVED CORROSION GROUND HI-LOK PIN PER SRM 51-10-04.  REMOVED & REPLACED HI-LOK PIN AT APPROX STA XRS 399 8 INCHES FROM FWD SPAR.  BLEND OK PER HALM105 NR 475086.  LEAK CHECK & ACCESS PNL 620MB INSTL PEND.  INSTALLED PNL 620MG PER AM 28-00-00.  LEAK CHECK OK.
